# SDR FDEA201410093041

- Difficulty date: October 9, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51111
- Condition: Damaged
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345 RBL 23 - 60 FLOORBEAM UPPER TEE FOUND DAMAGED.  FLOORBEAM TEE REPAIRED IAW SRM 53-00-51   REPAIR 8 REV 113    REPAIR CLASSIFIED AS MAJOR.
